×

zbMATH — the first resource for mathematics

An existence theorem for planar maps. (English) Zbl 0259.05103

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
57M15 Relations of low-dimensional topology with graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Heesch, H, ()
[2] Heesch, H, Chromatic reduction of the triangulations Te, e = e5 + e7, J. combinatorial theory, 13, 46-55, (1972) · Zbl 0242.05110
[3] Ore, O, ()
[4] Ore, O; Stemple, J, Numerical calculations on the four-color problem, J. combinatorial theory, 8, 65-78, (1970) · Zbl 0187.45503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.